# SDR 96ZZZX5931

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 81071370010
- Condition: Fluctuates
- Location: Fuel Press
- Part time: 952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE READING FLUCTUATES.  REMOVE AND REPLACE TRANSMITTER.
